RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 1(193), Pages 197–198 (Mi umn3110)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The structure of processes that are absolutely continuous with respect to a Gaussian process

G. A. Mel'nichenko


Full text: PDF file (193 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 29.05.1976

Citation: G. A. Mel'nichenko, “The structure of processes that are absolutely continuous with respect to a Gaussian process”, Uspekhi Mat. Nauk, 32:1(193) (1977), 197–198

Citation in format AMSBIB
\Bibitem{Mel77}
\by G.~A.~Mel'nichenko
\paper The structure of processes that are absolutely continuous with respect to a~Gaussian process
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 1(193)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn3110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=438463}
\zmath{https://zbmath.org/?q=an:0366.60058}


Linking options:
  • http://mi.mathnet.ru/eng/umn3110
  • http://mi.mathnet.ru/eng/umn/v32/i1/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:128
    Full text:66
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020